UNIVERSALITY IN SEVERAL-MATRIX MODELS VIA APPROXIMATE TRANSPORT MAPS - Archive ouverte HAL Access content directly
Journal Articles Acta Mathematica Year : 2016

UNIVERSALITY IN SEVERAL-MATRIX MODELS VIA APPROXIMATE TRANSPORT MAPS

(1) , (2, 3)
1
2
3

Abstract

We construct approximate transport maps for perturbative several-matrix models. As a consequence, we deduce that local statistics have the same asymptotic as in the case of independent GUE or GOE matrices (i.e., they are given by the sine-kernel in the bulk and the Tracy-Widom distribution at the edge), and we show averaged energy universality (i.e., universality for averages of m-points correlation functions around some energy level E in the bulk). As a corollary, these results yield universality for self-adjoint polynomials in several independent GUE or GOE matrices which are close to the identity.
Fichier principal
Vignette du fichier
transport_universality_severalmat_total_revised6.pdf (840.6 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

ensl-01405141 , version 1 (29-11-2016)

Identifiers

  • HAL Id : ensl-01405141 , version 1

Cite

A Figalli, A Guionnet. UNIVERSALITY IN SEVERAL-MATRIX MODELS VIA APPROXIMATE TRANSPORT MAPS. Acta Mathematica, 2016, 217 (1), pp.115-159. ⟨ensl-01405141⟩
109 View
102 Download

Share

Gmail Facebook Twitter LinkedIn More